# SDR CHQA200900204

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 24,037 hours, 19,089 cycles
- Engine: Allsn AE3007A
- Engine time: 17,706 hours, 15,496 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01549
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 20,641 hours, 17,003 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5856, IAH TO STL.  DURING CRUISE AT FL370 THE FLIGHT CREW REPORTED THAT THE CABIN ALTITUDE WAS SLOWLY RISING PAST 9,000FT.  THE CREW DESCENDED TO FL250 AND AS THE CABIN ALTITUDE CONTINUED TO RISE, THE AIRCRAFT DESCENDED TO FL100 WHERE THE CABIN ALTITUDE REMAINED AT 10,000FT MSL.  THE AIRCRAFT DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  IN LIT ON-CALL MAINTENANCE PLACED THE AUTO-PRESSURIZATION SYSTEM ON MEL AND PERFORMED PRESSURE CHECKS ON THE GROUND WITH NO FURTHER DEFECTS NOTED.  THE MEL WAS CLEARED IN STL WHEN THE ELECTRO-PNEUMATIC OUTFLOW VALVE WAS REPLACED.  THERE WERE NO FURTHER DEFECTS NOTED.
